# SDR P9KA2015081001

- Difficulty date: August 10, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N750KP
- Make and model: Cessna 208B
- Aircraft serial: 208B0628
- Aircraft time: 18,558 hours, 37,828 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 26120605
- Condition: Cracked
- Location: Fuselage
- Part time: 18,558 hours, 37,828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, A COMPANY MECHANIC FOUND THE CANTED BULKHEAD, PN 2612060-5, CRACKED AT THE CUT OUT FOR THE ELEVATOR PUSHROD.  THE BULKHEAD WAS REPAIRED IAW THE APPLICABLE PORTIONS OF THE MANUFACTURER'S STRUCTURAL REPAIR MANUAL.  POSSIBLE CONTRIBUTING FACTORS INCLUDE THE AIRCRAFT'S HIGH TOTAL TIME & HIGH CYCLES, AS WELL AS 2 INCIDENTS OF TAIL DAMAGE, A TAIL CONE STRIKE DURING LOADING & A HORIZONTAL STABILIZER STRIKE DURING ACFT REPOSITIONING UNDER TOW.
